# SDR FDEA200903251042

- Difficulty date: March 25, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 41,435 hours, 20,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Part number: A579655860000
- Condition: Damaged
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING PANEL NR 535 BB MOUNT BRACKET SAFETY WIRE HOLES ON THE INBD SIDE IS STRIPPED OUT.  SAFETIED LT WING FLAP TRACK FAIRING 535 BB, LT AND RT AFT ATTACHED BOLTS REF AMM 20-11-11-0 AND EA 6-5750-127936.
